# SDR SWAA050442

- Difficulty date: February 16, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 60,147 hours, 52,149 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2687
- Condition: Overheated
- Location: E & E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMERGENCY.  F/A REPORTED A BURNING ELECTRICAL SMELL IN CABIN.  REMOVED AND REPLACED GASPER FAN PER MM.
